| Model Number |
TCDS0301-XTW |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a triclip procedure was performed to treat mixed tricuspid regurgitation (tr) with a grade of 5, on a patient with a pre-existing flail and dilated annulus.A triclip was inserted and deployed on the tricuspid valve.A second clip, a triclip xtw was inserted and placed on the valve.However, while establishing final arm angle (efaa), it was observed the clip continuously opened from 5 to 10 degrees to greater than 60 degrees.Troubleshooting was performed, but the issues continued to occur; therefore, the clip delivery system (cds) was removed and replaced.One clip was then deployed on the tricuspid valve, reducing tr to a grade of 2-3.There were no adverse patient effects and no clinically significant delay in the procedure.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
All available information was investigated and the reported clip open during efaa was not confirmed via returned device analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported clip open during efaa.There is no indication of a product issue with respect to manufacture, design, or labeling.
Event or Problem Description
N/a.